By Topic

Complex polynomial phase integration

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Pogortzelski, R. ; TRW Space and Technology Group, Redondo Beach, CA, USA ; Mallery, D.

A previously published integration algorithm applicable to the numerical computation of integrals with rapidly oscillating integrands is generalized. The previous algorithm involved quadratic approximation of the phase function which was assumed to be real. The present generalization concerns approximation of a complex phase function by a polynomial of arbitrary degree. As before, the integrand is then written without approximation as a slowly varying function multiplied by the polynomial phase exponential and the slowly varying factor is approximated by a finite sum of Chebyshev polynomials. The integral is thus expressed as a sum of constituent integrals which are computed recursively via LU decomposition applied to a system of linear equations with a banded coefficients matrix. Examples are presented comparing various degree phase approximants.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:33 ,  Issue: 7 )